Vol. 56, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Equivariant maps between representation spheres

Stephen Jeffrey Willson

Vol. 56 (1975), No. 1, 291–296
Abstract

Let G be a finite group, V and W be finite representations of G,S(V ) and S(W) be the unit sp.heres in V and W. Suppose dimV H dimWH for every subgroup H of G. We seek to classify the G-equivariant homotopy classes of G-equivariant maps from S(V ) to S(W).

Mathematical Subject Classification
Primary: 57E15
Milestones
Received: 11 December 1973
Published: 1 January 1975
Authors
Stephen Jeffrey Willson